# SDR 2002FA0000937

- Difficulty date: April 22, 2002
- Submitted: August 6, 2002
- Operation: General aviation
- Aircraft: N94662
- Make and model: Cessna 152
- Aircraft serial: 15285757
- Engine: Lyc O235N2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston Pin
- Condition: Worn
- Location: Engine
- Part time: 1,550 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FACTORY OVERHAUL 12/96.  REMOVED AND REPLACED NR 4 CYLINDER DUE TO PISTON PIN WEAR/ CYLINDER RIDGE.  DATE OF OCCURANCE 01/00.
